# SDR USAA2013070800017

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 56,226 hours, 20,925 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV E SMOKE DETECTOR ACTIVATED TWICE IN FLIGHT WATER WAS POURED IN TRASH RECEPTICAL WITH NO EVIDENCE OF SMOKE.  PERFORMED OPS CHECK OF LAV E SMOKE DETECTION SYS REF TROUBLESHOOTING MANUAL 26-17-00-710-001-A.  OK FOR SERVICE AT THIS TIME.
